# SDR ASOA2012112102501

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 9,443 hours, 6,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON, MESSAGE ILLUMINATED WITH SWITCH IN ARM POSITION.  FOUND CIRCUIT BREAKER U3 PANEL 2 TRIPPED.  RESET CIRCUIT BREAKER & OPS CHECKED GOOD.  REF AMM 33-51-00.  ACFT OK FOR SERVICE.
